# SDR FDEA201909242334

- Difficulty date: September 24, 2019
- Submitted: September 24, 2019
- Operation: Air carrier
- Aircraft: N676FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 790
- Aircraft time: 29,399 hours, 16,565 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Computer
- Part number: SIC50774
- Part serial: 0400
- Condition: Faulted
- Location: Fuel System
- Part time: 11,761 hours, 6,463 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

PDIS  676  28-40  8572  24SEP19  ELP  FACT  U  LOGPAGES:3167557  CLIMBING THROUGH FL 200, ECAM MEMO PAGE SHOWED ALL XX'S ON GROSS WT CG, AND TOTAL FUEL INDICATION. ECAM FUEL PAGE SHOWED ALL XX'S ON ALL TANKS. THE FUEL PANEL ON THE OVERHEAD SHOWED QUANTITIES FOR THE LEFT OUTER, LEFT INNER AND CTR/TT, BUT THE  RIGHT INNER AND RT OUTER WERE BLANK. AT LEVEL OFF, ALL QUANTITIES DISPALYED FOR ABOUT 30 SECONDS, THEN WENT BACK TO INDICATIONS I JUST DESCRIBED. SHGN 24SEP19 04:28  ELP U PERFORMED FUEL SYSTEM BITE REF TSM 28-42-00, OVERHEAD READINGS ARE 7.06 ( REF TSM 28-42-00  REPLACE FQIC ). CYCLED FQI CONTROL BREAKERS AND ALL INDICATIONS RETURNED TO NORMAL. CGCC LAST FLIGHT LEG SHOWS FQIS FAULT. REASON CODE : PREMATURE REMOVAL/INSTALLATION OFF MPN: SIC5077-4 POS: ONL  SRL: 0400 TAG NR: 19F893 ON MPN: SIC5077-4 CPN: 2810225 SRL: 0296 TAG NR: 3268E8  SHGN 24SEP19 13:46  DUE TO HARD FAULT CODE 706, REMOVED AND REPLACED FQIC 15QT IAW 28-42-38-04. OPS CHECK SATISFACTORY. BITE MEMORY CLEARED. FACT 24SEP19 13:47  ELP U REPLACED FUEL QUANTITY COMPUTER BECAUSE OF FAILED BITE TEST WITH HARD FAULT CODE 706 AND PERFORMED A SUCCESSFUL OPERATIONAL TEST PER AMM 28-42-38. THE FUEL QUANTITY COMPUTER IS QUALIFIED FOR FURTHER SERVICE.
